Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonstandard delta function


Author: Todor Todorov
Journal: Proc. Amer. Math. Soc. 110 (1990), 1143-1144
MSC: Primary 46F10; Secondary 03H05, 26E35
DOI: https://doi.org/10.1090/S0002-9939-1990-1037226-6
MathSciNet review: 1037226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Dirac delta distribution has a kernel in the class of the pointwise nonstandard functions.


References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Part I: general theory, Interscience Publishers, New York, 1958. MR 1009162 (90g:47001a)
  • [2] K. D. Stroyan and W. A. J. Luxemburg, Introduction to the theory of infinitesimals, Academic Press, New York, 1976. MR 0491163 (58:10429)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 03H05, 26E35

Retrieve articles in all journals with MSC: 46F10, 03H05, 26E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1037226-6
Keywords: Nonstandard analysis, nonstandard extension, saturation principle, delta function
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society